# SDR DL764080189

- Difficulty date: February 12, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 26,037 hours, 8,433 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LEFT VHF PANEL STARTED DISPLAYING FAIL INTERMITTENTLY THEN CONTINUOUSLY.  RESET CB, FAIL WENT AWAY BUT COULD NOT TRANSMIT OR RECEIVE ON VHF OR STACOM.  RT VHF AND STACOM WAS ABLE TO RECEIVE BUT NOT TRANSMIT.  AFTER 10 MIN, RT VHF COULD TRANSMIT ON A HANDFULL OF FREQUENCIES ACARS COULD RECEIVE, BUT NOT TRANSMIT.  ACARS AND ATC INTERMITTENT.  OPN OF ALL RADIOS NORMAL ON GROUND IN GRU.  SWAPPED LT AND CENTER TRANSCEIVER AND LT AND CENTER RTPS AS PRE-CAUTION.  CLEANED LT/RT VHF ANTENNA CONNECTORS.  PERFORMED LIGHTNING STRIKE AND OVWT LDG INSPECTION ATC/VHF/SATOM/ACARS ALL TESTS NORMAL.
